Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 221, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 22, 2006, 5:14 PM CDT for Clark County, Illinois. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2006, 5:14 PM CDT (22:14 UTC)
- Expired
- Jun 22, 2006, 6:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
County Clark County, IL
The radar
The Evansville,IN radar (KVWX), 112 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 11:58 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1783 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 222214
SVRILX
ILC023-222300-
/O.NEW.KILX.SV.W.0221.060622T2214Z-060622T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
514 PM CDT THU JUN 22 2006
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CLARK COUNTY IN EAST CENTRAL ILLINOIS.
* UNTIL 600 PM CDT
* AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED NEAR ORANGE...OR ABOUT 14 MILES NORTH OF
ROBINSON...AND WAS MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
ORANGE...
WEST UNION...
IF YOU ARE CAUGHT OUTDOORS...MOVE TO A STRONG BUILDING AND STAY AWAY
FROM WINDOWS. FREQUENT LIGHTNING IS COMMON IN SEVERE THUNDERSTORMS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3930 8800 3918 8801 3918 8764 3924 8759
3929 8763 3940 8755
$$
SHIMON3 follow-up statements
000
WWUS53 KILX 222229
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
529 PM CDT THU JUN 22 2006
ILC023-222300-
/O.CON.KILX.SV.W.0221.000000T0000Z-060622T2300Z/
CLARK-
529 PM CDT THU JUN 22 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHERN CLARK COUNTY...
AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR WEST UNION...OR ABOUT 12 MILES SOUTH OF
MARSHALL...MOVING EAST AT 45 MPH.
THE STORM WILL AFFECT WEST UNION.
IF YOU ARE CAUGHT OUTDOORS IN THIS STORM...MOVE TO A STRONG BUILDING
AND STAY AWAY FROM WINDOWS. FREQUENT LIGHTNING IS COMMON IN SEVERE
THUNDERSTORMS. AVOID TALL OBJECTS AND METAL STRUCTURES.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3930 8800 3918 8801 3918 8764 3924 8759
3929 8763 3940 8755
$$
SHIMON000 WWUS53 KILX 222250 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 551 PM CDT THU JUN 22 2006 ILC045-222315- /O.CON.KILX.SV.W.0222.000000T0000Z-060622T2315Z/ EDGAR- 551 PM CDT THU JUN 22 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR SOUTHERN EDGAR COUNTY... AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 7 MILES SOUTH OF PARIS...MOVING EAST AT 30 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... VERMILION. IF YOU ARE CAUGHT OUTDOORS IN THIS STORM...MOVE TO A STRONG BUILDING AND STAY AWAY FROM WINDOWS. FREQUENT LIGHTNING IS COMMON IN SEVERE THUNDERSTORMS. AVOID TALL OBJECTS AND METAL STRUCTURES. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3967 8796 3949 8796 3950 8755 3973 8754 $$ SHIMON
000
WWUS53 KILX 222258
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
558 PM CDT THU JUN 22 2006
ILC023-222308-
/O.EXP.KILX.SV.W.0221.000000T0000Z-060622T2300Z/
CLARK-
558 PM CDT THU JUN 22 2006
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK COUNTY
EXPIRES AT 600 PM CDT...
AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM. REMAIN
ALERT TO THE POSSIBILITY OF MORE SEVERE WEATHER.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3930 8774 3919 8777 3918 8764 3924 8759
3934 8764
$$
SHIMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:55 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jun 22, 3:55 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 355 PM CDT THU JUN 22 2006 .DISCUSSION... MAIN CONCERN IS SEVERE WEATHER TONIGHT...WITH SEVERE CHANCES ALONG THE FRONT AGAIN ON FRIDAY. THE GFS WAS THE MORE AGGRESSIVE MODEL WITH EACH OF THE WAVES THAT COME THROUGH OUR CWA...MAINLY DUE TO CONVECTIVE FEEDBACK ISSUES. THE NAM-WRF WAS MORE STABILE IN THAT SENSE...WITH THE CANADIAN GLOBAL IN AGREEMENT. A BLEND OF THE TWO WAS GENERALLY FOLLOWED. SHORT TERM...TONIGHT THROUGH SATURDAY... THE CURRENT SURFACE ANALYSIS SHOWS THE FRONTAL BOUNDARY HAS SAGGED SOUTHWARD TODAY...REACHING TO A LINE FROM TAYLORVILLE TO MATTOON TO PARIS. SOUTH OF THERE...THE AIRMASS IS VERY MOIST...WITH PRECIPITABLE WATER VALUES OF 1.5 TO 2 INCHES. INSTABILITY PARAMS INDICATE THE AREA HAS LITTLE CAP...AND 30 KTS OF BULK SHEAR...WITH MUCAPES OF 2500 J/KG. A LINE OF STORMS IS ALREADY MOVING TOWARD OUR S CWA ACROSS MISSOURI...INTO AN AREA THAT HAS DESTABILIZED DUE TO THE SUNSHINE AND A LLJ BRINGING MOISTURE TOWARD THE BOUNDARY. HEAVY RAINS ARE EXPECTED WITH THE LINES OF STORMS TONIGHT...ALONG WITH DAMAGING WINDS...AS THE STORMS EVOLVE INTO A SQUALL LINE OVER ILLINOIS. I ADDED SEVERE WORDING TO THE GRIDS...WITH WIND AND HVY RAIN. AS THE NIGHT PROGRESSES...THE STORMS WILL BE MORE CONFINED TO OUR SOUTHERN CWA...CLOSER TO THE FRONT. FRIDAY WILL FEATURE A LOW PRESSURE SYSTEM MOVING EAST ALONG THE FRONT. THE GFS DEEPENS THE LOW MUCH MORE THAN THE NAM-WRF...AND DROPS MUCH MORE RAIN AS WELL. THE POTENTIAL EXISTS FOR SOME HEAVY RAINS AGAIN ON FRIDAY MORNING IN OUR S CWA...AND I LEFT THE LIKELY POPS IN PLACE. AS THE LOW PASSES BY TO THE EAST...AND THE FRONT PUSHES FARTHER SOUTH...AWAY FROM OUR CWA...STORMS SHOULD END FROM NW TO SE FRIDAY AFTERNOON. I ADJUSTED POPS TO REFLECT THIS. COOLER CONDITIONS ARE STILL ON TAP FOR FRIDAY NIGHT AND SATURDAY... AS NORTHWEST FLOW PREVAILS UNDER SURFACE RIDGING. THE NEXT WAVE WILL BE APPROACHING ON SATURDAY NIGHT...BUT ENOUGH DRY AIR SHOULD BE IN PLACE TO KEEP PRECIP AT BAY UNTIL SUNDAY. LONG TERM...SUNDAY THROUGH WEDNESDAY... SUNDAY WILL SEE THE NEXT H5 SHORTWAVE APPROACH FROM THE NW. THERE WILL NOT BE A MAJOR INCREASE IN MOISTURE WITH THIS WAVE AND THE WAVE WILL BE CUTTING INTO A RIDGE. IT APPEARS THE SHORTWAVE WILL HAVE ITS BEST CHANCE OF PRODUCING PRECIP IN OUR CWA IN THE AFTERNOON...AND I WENT WITH 30 POPS FOR THAT TIME. A BREAK IN THE ACTION WAS INDICATED FOR SUNDAY NIGHT BY THE NAM AND CANADIAN...WITH ADDITIONAL FORCING ON MONDAY. I LEFT THE 20 POPS ON MONDAY AS IS. THE ONLY OTHER CHANGES TO THE EXTENDED WERE FROM WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...AS A LONG WAVE TROUGH DIGS TOWARD THE OHIO VALLEY. 20 POPS WAS ALL I ADDED...SO STILL SOME TIME TO FINE TUNE. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHIMON
Hazardous weather outlook, Jun 22, 11:55 AM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1155 AM CDT THU JUN 22 2006 ILZ027>031-036>038-231100- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- 1155 AM CDT THU JUN 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL SLOWLY SLIDE SOUTHWARD INTO THE REGION THIS AFTERNOON... MEANWHILE AN UPPER LEVEL DISTURBANCE OVER WESTERN IA AND MO WILL MOVE ACROSS THE REGION. THIS WILL RESULT IN SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THIS AFTERNOON... AND THERE IS A SLIGHT CHANCE A FEW STORMS THAT DEVELOP COULD BECOME SEVERE. MORE ORGANIZED THUNDERSTORMS AND A HIGHER SEVERE WEATHER THREAT ARE EXPECTED FARTHER SOUTH WHERE THE ATMOSPHERE WILL REMAIN MORE UNSTABLE. THE MOST LIKELY TIMEFRAME FOR ANY THUNDERSTORMS WILL BE AFTER 2 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON. ILZ040>044-047>053-231100- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON- 1155 AM CDT THU JUN 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. A SLOW MOVING COLD FRONT WILL SLOWLY DROP SOUTH ACROSS NORTHERN ILLINOIS THIS AFTERNOON. MEANWHILE... A SMALL SCALE LOW PRESSURE SYSTEM OVER NORTHWESTERN MISSOURI WILL MOVE EAST TOWARDS THE MISSISSIPPI RIVER THIS AFTERNOON. AT THE SAME TIME AN UPPER LEVEL DISTURBANCE WILL SWING THROUGH FROM WESTERN IOWA. A MOIST AND UNSTABLE ATMOSPHERE IN PLACE COMBINED WITH THE AFOREMENTIONED FORCING MECHANISMS WILL LEAD TO THE DEVELOPMENT OF SCATTERED TO WIDESPREAD THUNDERSTORMS LATER THIS AFTERNOON. THE PRIMARY THREAT WILL BE DAMAGING WINDS... LARGE HAIL... AND A SLIGHT CHANCE OF AN ISOLATED TORNADO. THE PRIMARY TIMEFRAME FOR ORGANIZED SEVERE WEATHER WILL BE LATER THIS AFTERNOON... GENERALLY AFTER 2 PM... WITH SOME ISOLATED THUNDERSTORMS POSSIBLE EARLIER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY TO THE NORTH OF A SLOW MOVING COLD FRONT. ANY STORMS ARE NOT EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON. ILZ045-046-054>057-061>063-066>068-071>073-231100- CHAMPAIGN-VERMILION-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY- CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- 1155 AM CDT THU JUN 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS HAVE BEEN DEVELOPING LATE THIS MORNING AHEAD OF AN OUTFLOW BOUNDARY FROM OVERNIGHT THUNDERSTORMS OVER IOWA. THESE STORMS HAVE MOSTLY MOVED OUT OF THE CHAMPAIGN-URBANA AREA... BUT HAVE BEEN STRENGTHENING ACROSS AREAS SOUTH OF I-70. THESE STORMS WILL HAVE THE CAPABILITY TO PRODUCE DAMAGING WINDS AND LARGE HAIL. THIS INITIAL THREAT SHOULD DECREASE AFTER 1 PM AS THE FORCING SHIFTS EAST OF THE AREA. HOWEVER... THE ATMOSPHERE WILL REMAIN QUITE UNSTABLE... AND ANOTHER SERIES OF DISTURBANCES IS EXPECTED TO MOVE EAST INTO THE MISSISSIPPI VALLEY LATE THIS AFTERNOON AND THIS EVENING... BRINGING A MODERATE RISK OF SEVERE WEATHER. PRIMARY THREATS FOR THIS SECOND ROUND WILL INCLUDE DAMAGING WINDS... LARGE HAIL... AND ISOLATED TORNADOES. BEST TIMEFRAME FOR ORGANIZED SEVERE WEATHER SHOULD BE AFTER 4 PM INTO THIS EVENING. A FEW ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE EARLIER IN THE AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY TO THE NORTH OF A SLOW MOVING COLD FRONT. A FEW OF THIS STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY... ESPECIALLY LATER THIS AFTERNOON. HARDIMAN/BAK
In the hours before
Local storm report, Jun 22, 11:30 AM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1130 AM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM HAIL TILTON 40.09N 87.64W
06/22/2006 E0.88 INCH VERMILION IL EMERGENCY MNGR
1125 AM HAIL GEORGETOWN 39.98N 87.64W
06/22/2006 E0.88 INCH VERMILION IL EMERGENCY MNGR
&&
SLOVELocal storm report, Jun 22, 12:23 PM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1223 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM HAIL LAWRENCEVILLE 38.73N 87.69W
06/22/2006 E0.75 INCH LAWRENCE IL PUBLIC
3/4 INCH HAIL WITH TREE LIMBS DOWN. REPORTED BY PUBLIC.
&&
SLOVELocal storm report, Jun 22, 4:14 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
414 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 5 S ALTAMONT 38.99N 88.75W
06/22/2006 E1.00 INCH EFFINGHAM IL EMERGENCY MNGR
&&
KELLYLocal storm report, Jun 22, 4:15 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
415 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND GST 5 S ALTAMONT 38.99N 88.75W
06/22/2006 E60 MPH EFFINGHAM IL EMERGENCY MNGR
&&
KELLYLocal storm report, Jun 22, 5:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
512 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM TSTM WND GST 3 W ST. FRANCISVILLE 38.59N 87.70W
06/22/2006 M61 MPH LAWRENCE IL AWOS
WIND GUST MEASURED AT MT. CARMEL AIRPORT
&&
KELLYLocal storm report, Jun 22, 5:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
514 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL 4 E CHARLESTON 39.48N 88.10W
06/22/2006 E0.88 INCH COLES IL EMERGENCY MNGR
&&
KELLYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:52 AM CDT | Severe Thunderstorm Warning | ILX | Knox | 23 min |
| Jun 22, 7:06 AM CDT | Severe Thunderstorm Warning | ILX | Fulton | 39 min |
| Jun 22, 8:02 AM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell | 31 min |
| Jun 22, 8:15 AM CDT | Severe Thunderstorm Warning | ILX | Woodford | 60 min |
| Jun 22, 8:19 AM CDT | Tornado Warning | ILX | Tazewell | 12 min |
| Jun 22, 8:41 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 49 min |
| Jun 22, 11:19 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 27 min |
| Jun 22, 11:50 AM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 37 min |
| Jun 22, 3:36 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham | 54 min |
| Jun 22, 4:29 PM CDT | Severe Thunderstorm Warning | ILX | Effingham | 37 min |
| Jun 22, 4:46 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 56 min |
| Jun 22, 5:04 PM CDT | Severe Thunderstorm Warning | ILX | Coles | 56 min |
| Jun 22, 5:19 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 56 min |
| Jun 22, 5:24 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland | 19 min |
| Jun 22, 5:38 PM CDT | Tornado Warning | ILX | Coles | 24 min |
| Jun 22, 5:48 PM CDT | Severe Thunderstorm Warning | ILX | Douglas, Moultrie | 43 min |
| Jun 22, 6:08 PM CDT | Severe Thunderstorm Warning | ILX | Clark | 13 min |
| Jun 22, 6:20 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 25 min |
| Jun 22, 6:30 PM CDT | Flash Flood Warning | ILX | Coles, Moultrie, Shelby | 6 hr |
| Jun 22, 6:54 PM CDT | Flash Flood Warning | ILX | Effingham | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.